# SDR ABXA070364

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,157 hours, 45,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD FUMES/SMOKE IN COCKPIT.  GROUND RAN APU A/C PACKS, NR 1 & 2 ENGINES, POWERED UP COCKPIT ELECTRICAL SYSTEMS, NO FUMES OR SMOKE NOTICED.  INSPECTED TAIL COMPARTMENT, BAG BINS, E & E COMPARTMENT AND NOSE COMPARTMENT.  NO EVIDENCE OF OVERHEATING NOTED.
